Join the 'Midodrine' group to help and get support from people like you.
We found 21 questions associated with the 'Midodrine' topic.
I have been gaining weight since I started midodrine is this a side effect. I have been following a?
Posted 10 Nov 2016 by carlamgarcia1 • 0 answers
... nutrition and exercise routine for months and it is not helping. does anyone else have that issue?
Posted 18 Jun 2016 by SimplyMe12 • 1 answer
Well i have POTS, but i do not have a real low blood pressure. Im so neevous to take this because im not sure if it will help. I have palpitations and my heart races all the time. When i stand my heart goes out of control and makes me lightheaded. Does anyone have the same problem as me? My doctor ...
I just got diagnosed with orthostatic hypotension. Have been having symptoms for going on 2 months.?
Posted 6 May 2016 • 0 answers
... I can't function at all. If I try to do anything that involves standing or walking around, I pass out within 15 minutes. I have been put on Midodrine and am now taking 5mg - 3 times daily. This is all so new to me I'm just wondering when will I ever feel normal again? Any suggestions ...
Posted 23 Feb 2016 by Mydaddon • 0 answers
If he is at 150-170 it will raise it up to 220 something. He has already suffered from strokes. But, without the Midodrine his BP can be so low and then drop 40 when he stands. Do you recommend a lower strength for when he runs a bit high (usually) and maybe a higher strength when he is running ...
Posted 15 Sep 2015 by smasonaz • 2 answers
I feel like during the four hours the midodrine is working, I feel okay emotionally but as soon as it wears off I am dealing with really intense anxiety and depression. I've been on the med for almost a year now and this has been recent but it seems to be a fairly clear cycle to me and ...
Posted 4 Aug 2015 by Meleccs • 0 answers
I was prescribed midodrine in the USA before having a pacemaker fitted. I was then kept on the midodrine for 2 years but have recently queried if I need to continue taking it. The doctor back in the UK doesn't seem too sure and has said to come off it and let him know if any problems. I have ...
Midodrine - I have orthostatic hypotension for about 2 years. I cannot function in the morning - get
Posted 24 May 2015 by Lightheadgirl • 2 answers
Posted 22 Jan 2015 by dizzy pauline • 1 answer
i have just started on midodrine to help with my POTs condition I have been on it 3 weeks now but since starting it I feel continuously tired, I have lost my appetite, I have a continuous headache and feel quite down and can not get up and going which is not normally like me at all, I have also had ...
Posted 20 May 2014 by Alyursinho • 2 answers
... some the other day after having and allergic reaction to Midodrine. Then the next day I had a seizure that lasted close to an hour. I'm wondering if it could be related to the Benadryl or the Midodrine
Posted 21 Jun 2014 by dloretta • 1 answer
I will be a month without my medication as the insurance company will not allow me to obtain it in my new location this soon
Posted 17 May 2014 by Summerblue • 1 answer
... them... I am scared because it's never been tested on humans... Only animals and it wasn't good
Posted 14 Sep 2013 by georgia6 • 1 answer
I mentioned this to my Dr. and she told me that this medicine wouldn't be bothering my sleep. Is this a problem for others taking Midodrine?
Posted 30 Sep 2013 by deyobl • 1 answer
Posted 3 Mar 2013 by marie Edwards • 1 answer
I was having low blood pressure now it's 128/92 should I call the Dr.
Ask a Question
Related Condition Support Groups
Related Drug Support Groups
Midodrine Patient Information at Drugs.com
- Midodrine Information for Consumers
- Midodrine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Midodrine (detailed)